# SDR USAA2014012700036

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS 6 CHECK CRACK ON AFT CABIN FLOOR STRUCTURE SHEAR WEB BETWEEN FRAME 68 TO FRAME 69, Z 500 & Y 1300.  REPLACED AFT CABIN FLOOR STRUCTURE SHEAR WEB BETWEEN FRAME 68 TO FRAME 69, Z 500 & Y 1300 IAW SRM 51-42-11.
